# SDR ASAA2017061721113

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,203 hours, 6,103 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, CAPTAIN`S FMC FAILED MULTIPLE TIMES, THEN RECOVERED MULTIPLE TIMES.  ACFT GROUNDED.  ACCOMPLISHED LEFT FMC BITE IAW FIM 34-61, TASK 801.  NO CURRENT FAULTS FOUND.  PERFORMED DFCS LRU REPLACEMNT TEST FOR LEFT FMC IAW AMM 22-11-00/501. SYS CHECKED NORMAL.  FOUND LEFT FMC FAULT MESSAGE 22-11822. SYS OPS CHECKED NORMAL. NO HISTORY.
